# SDR DL757010195

- Difficulty date: February 3, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 46,747 hours, 24,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

OVERHEAD WIRE BUNDLE CHAFED BY MOUNTING BOLT HOLDING LIGHT ASSY M10549 CAUSING DAMAGE TO ABOUT 8 WIRES.  SEVEN CIRCUIT  BREAKERS WERE POPPED ON OVERHEAD.
